References of "Mathematics of Computation"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailEmpirical evidence for the Birch and Swinnerton-Dyer conjectures for the modular Jacobians of genus 2 curves
Flynn, E. Victor; Leprévost, Franck UL; Schaefer, E. F. et al

in Mathematics of Computation (2001), 70(236), 1675-1697

Detailed reference viewed: 51 (0 UL)
Peer Reviewed
See detailComputing Discrete Logarithms in Real Quadratic Congruence Function Fields of Large Genus
Müller, Volker UL; Stein, Andreas; Thiel, Christoph

in Mathematics of Computation (1999), 68(226), 807-822

We present a sub-exponential algorithm for computing discrete loga­rithms in real quadratic congruence function fields of sufficiently large genus. We prove the correctness and the expected running time ... [more ▼]

We present a sub-exponential algorithm for computing discrete loga­rithms in real quadratic congruence function fields of sufficiently large genus. We prove the correctness and the expected running time of the algorithm. The algorithm is a gene­ralization of a similar algorithm for quadratic number fields. [less ▲]

Detailed reference viewed: 49 (0 UL)